# SDR 95ZZZX7030

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9878P
- Make and model: Piper PA-25-260
- Aircraft serial: 257556217
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Spar Tube
- Condition: Cracked
- Location: H Stab Lt Side
- Part time: 4,592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE REAR SPAR TUBE FOR THE HORIZONTAL STABILIZER WAS FOUND CRACKED THREE-FOURTHS THROUGH ON LT SIDE AND ONE-HALF THROUGH ON RT SIDE.  THIS DEFECT WAS FOUND ON 2 ACFT IN A FLEET OF 3.  THIS DEFECT APPEARS TO HAVE OCCURRED FROM HEAVY DOWNLOADS ON HORIZ STAB.  SUBMITTER STATED COULD NOT DETECT THIS BY THE NORMAL INSPECTION PROCESS, HAVE TO PULL THE HORIZ STAB AND PULL THE FABRIC BACK TO SEE IT.
